Does the Levolin inhaler aggravates the viral cough?
Can Levolin Inhaler aggravate the viral cough? My son is 5.5 years and he has always been suffering from viral cough. He has severe cough at nighttime. Our doctor suggested Levolin inhaler on sos basis along with some cough syrup. But, immediately after we use the levolin inhaler, we find that the severity as well as the frequency of the cough increases, what might be the reason? is there any other solution we can have other than levolin inhaler.
yes there arechances as inhaler makes the mucosa of respiratory tract dry the cough increases according to me can use montelucast tab bd witha nti allergic cough syp Like codeine Plus cpm combimation to reduce these symptomps
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]